# SDR 96ZZZX4702

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117WF
- Make and model: Pilats PC12
- Aircraft serial: 117
- System (JASC): 7921 · Engine Oil Cooler
- Part: Inlet Fence
- Part number: 5711012334
- Condition: Cracked
- Location: Oil Cooler
- Part time: 328 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND OIL COOLER INLET FENCE CRACKED ON BOTTOM NOSE COWLING.  POSSIBLE TURBULENT AREA CAUSING VIBRATION AND CRACKING.  SUBMITTER RECOMMENDS CLOSE INSPECTION DURING PRE-FLIGHT AND DURING SCHEDULED MAINTENANCE.
